# SDR SWAA2021062874002

- Difficulty date: May 17, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB STA 120.3 INSPAR RIB CRACKED AT FOURTH STIFFENER FROM FRONT ; / [01] TRIMMED OUT THE DAMAGED PART AT R/H STAB STA 120.30 INSPAR RIB AT FOURTH STIFFENER IAW SRM 55-10-09-2R-4; [02] VISUALLY VERIFIED DAMAGE REMOVAL PER SRM 55-10-09-2R-4; [03] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.; [04] ET INSPECTED CUT OUT AND HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23 AND PROCEDURE 16; NO CRACKS NOTED.  CAL ID IS000450 N500D; [05] FOUND CRACK 3/16' ABOVE DAMAGE CUTOUT WHILE WORKING FLANGE CUTOUT REF TTG8Q0052Y2Z. MARKED IN RED INK. WILL REQUIRE ADDITIONAL DAMAGE REMOVAL. CAL ID IS000450 N500D; [06] HFEC REQUEST ON THE DAMAGE CUT OUT EDGES IN WEB.; [07] HFEC INSPECTED TRIMMED EDGES OF CUTOUT ON FLANGE PER 737NDT PART 6 51-00-00 PROCEDURE 23. CRACK FOUND AND MARKED AS NOTED IN ITEM 5 . CAL ID ATS729 N500D; [08] HFEC REQUEST ON TRIMMED EDGES OF CUTOUT ON FLANGE.; [09] TRIMMED OUT ADDITIONAL MATERIAL TO REMOVE CRACK.; [10] HFEC INSPECTED TRIMMED EDGES OF CUTOUT ON FLANGE PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED . CAL ID ATS729 N500D; [11] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC1490-2793#7075T62 LOT# 1449279-1 (3) SHIM FROM 7075T6 #0.020SH CLAD LOT#1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-R2-4. OK TO PRIME.
